Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

White film under armpits, recurring condition, no periods. Due to shaving or hormonal imbalance?

HI my name is XXXXXXX And once a month I do believe get a white film under my armpits and it smells bad. sometimes it is just one arm pit or last week it was both. and it hurts bad. and it only last like mostly one week at a time..can it occur because i shave to closely or that it is my hormones like ovulating? i don t get my period since i was 16 years of age and i am 30 now. ?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response

Good day.

It sounds like a fungal infection. You can apply an antifungal cream like Candid cream twice daily for three weeks minimum. If problem persists, please meet a dermatologist. DO you have diabetes? I don't think this is due to ovulation or other hormone problems. H

It is important to have your periods atleast once in 2-3 months. Otherwise it can cause trouble like endometrial thickness.
Please consult an endocrinologist for your period issues.
Answered: Thu, 12 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor